Open Access
Translator Disclaimer
2009 A Generalization of Siegel’s Theorem and Hall’s Conjecture
Graham Everest, Valéry Mahé
Experiment. Math. 18(1): 1-10 (2009).

Abstract

Consider an elliptic curve defined over the rational numbers and embedded in projective space. The rational points on the curve are viewed as integer vectors with coprime coordinates. What can be said about the rational points for which the number of prime factors dividing a fixed coordinate does not exceed a fixed bound? If the bound is zero, then Siegel's theorem guarantees that there are only finitely many such points. We consider, theoretically and computationally, two conjectures: one is a generalization of Siegel's theorem, and the other is a refinement that resonates with Hall's conjecture.

Citation

Download Citation

Graham Everest. Valéry Mahé. "A Generalization of Siegel’s Theorem and Hall’s Conjecture." Experiment. Math. 18 (1) 1 - 10, 2009.

Information

Published: 2009
First available in Project Euclid: 27 May 2009

zbMATH: 1253.11064
MathSciNet: MR2548983

Subjects:
Primary: 11A41 , 11G05

Keywords: Elliptic curve , Hall's conjecture , prime , Siegel's theorem

Rights: Copyright © 2009 A K Peters, Ltd.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.18 • No. 1 • 2009
Back to Top